Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes tightness in chest with feeling of lump below the throat?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1562 Questions
Question
I feel like I have a tightness in my chest and feel like I am breathing in dust.I also feel like I have a lump below my throat close to my chest and loose my voice at times.
I am loosing weight dramatically have cold feet and hands. I am to scared to lay down as I think I might not be able to breath.
Posted Tue, 26 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Vaishalee Punj 3 hours later
Brief Answer:
Need to get examined

Detailed Answer:
Hi
Thanks for your query.

It seems like a lump in your throat. It may or may not be ominous. But losing weight is definitely not good.

You need to get examined by a doctor. He will do some tests like blood tests, Imaging of the throat and chest (like X-ray and CT scan). If need be, endoscopy may be done to see if there is some structural abnormality.

You also need to take high calorie food to gain some weight. You can also try nutritional supplements like ensure, etc. These can be taken along with regular food and will provide the extra nutrition.

Take care

Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor